Began weaning but just started weaning 5 mg x3 daily for 3 days. Horrible anxiety, headaches and nausea. From last dose in a week or 2. Anyone offer when this mess is over? Thank you
Medx4108; Really you should call your doctor and get a taper list to get off of this medication I know it is not a narcotic, But people have a heck of a time getting off of it once they're on it. and also maybe you can ask the doctor about giving you something that makes the withdrawals not so bad.
Medx; From what I can see your doing is just reverse of going on it and this will not work from what I recall it is to be withdrawn slower like instead of 5 mg less 3 times daily you would only go down by 5mg a day and a longer period of time, Once your body gets used to that dose say a week or two then drop down another 5mg and so on until your off. But you don't want to drop too fast and everyone is different on how they can handle it. Start as you feel Or call your doctor as I said earlier as I said dropping down 5 mg each dose is too fast. best of luck but you will do this and it is just going to take longer Chuck1957
You are weaning much too quickly. Wean slower, even slower than what your doctor is advising you (because they are not taught how to discontinue medications and medical school) and every time you drop the dosage, hold that dosage for 10 to 14 days before you drop the dosage again.
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 6 answers
Posted 28 Oct 2014 • 1 answer
Posted 22 Jul 2016 • 0 answers
Posted 6 Mar 2018 • 1 answer
Posted 4 Apr 2018 • 1 answer